Alert archive / Kansas / Winter Storm Warnings in 2020

Winter Storm Warning 3, NWS Dodge City, KS

December 12, 202016 counties in Kansas

NWS Dodge City, KS issued this winter storm warning at Dec 12, 2020, 1:23 AM CST for 16 counties in Kansas. It took effect at Dec 12, 2020, 6:00 PM CST. It was in force for 16 hr. 55 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Dec 12, 2020, 1:23 AM CST (07:23 UTC)
In effect from
Dec 12, 2020, 6:00 PM CST
Expired
Dec 13, 2020, 9:47 AM CST
In force
16 hr
Issued by
NWS Dodge City, KS

Counties Barber County, KS, Clark County, KS, Comanche County, KS, Finney County, KS, Ford County, KS, Grant County, KS, Gray County, KS, Hamilton County, KS, Haskell County, KS, Kearny County, KS, Kiowa County, KS, Meade County, KS, Morton County, KS, Seward County, KS, Stanton County, KS, Stevens County, KS

The radar

The Dodge City radar (KDDC), 62 km from the middle of the area, began a volume at 07:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Dec 13, 4:00 AM CSTSNOW 6.5Rolla, KSCORRECTS PREVIOUS SNOW REPORT FROM ROLLA.
Dec 13, 4:00 AM CSTSNOW 6.5Rolla, KSREPORT RECEIVED THROUGH SOCIAL MEDIA.
Dec 13, 5:00 AM CSTSNOW 6Sublette, KSREPORT RECEIVED THROUGH SOCIAL MEDIA.
Dec 13, 6:00 AM CSTSNOW 13Moscow, KSREPORT RECEIVED THROUGH SOCIAL MEDIA.
Dec 13, 7:00 AM CSTSNOW 5Bloom, KSREPORT RECEIVED THROUGH SOCIAL MEDIA.
Dec 13, 7:00 AM CSTSNOW 6Liberal, KS
Dec 13, 7:00 AM CSTSNOW 7Coldwater, KS
Dec 13, 7:00 AM CSTSNOW 912 Nnw Englewood, KS
Dec 13, 7:00 AM CSTSNOW 12Plains City, KS
Dec 13, 7:00 AM CSTSNOW 13Meade, KS
Dec 13, 7:14 AM CSTSNOW 7Hugoton, KS
Dec 13, 7:53 AM CSTSNOW 6.5Rolla, KS
Dec 13, 7:55 AM CSTSNOW 3.5Lakin, KS
Dec 13, 8:00 AM CSTSNOW 2.5Haviland, KS
Dec 13, 8:00 AM CSTSNOW 310 S Pierceville, KS
Dec 13, 8:00 AM CSTSNOW 32 W Mullinville, KS
Dec 13, 8:00 AM CSTSNOW 34 N Plymell, KS
Dec 13, 8:00 AM CSTSNOW 3Cimarron, KS
Dec 13, 8:00 AM CSTSNOW 3Holcomb, KS
Dec 13, 8:00 AM CSTSNOW 3Medicine Lodge, KSREPORT PROVIDED BY KAKE.
Dec 13, 8:00 AM CSTSNOW 3.3Syracuse, KS
Dec 13, 8:00 AM CSTSNOW 3.5Lakin, KS
Dec 13, 8:00 AM CSTSNOW 41 Se Dodge City, KS
Dec 13, 8:00 AM CSTSNOW 47 Wnw Plymell, KS
Dec 13, 8:00 AM CSTSNOW 4Greensburg, KS.
Dec 13, 8:00 AM CSTSNOW 4Greensburg, KS
Dec 13, 8:00 AM CSTSNOW 51 E Minneola, KS
Dec 13, 8:00 AM CSTSNOW 51 N Liberal, KS
Dec 13, 8:00 AM CSTSNOW 56 Ssw Ft. Dodge, KSREPORT RECEIVED THROUGH SOCIAL MEDIA.
Dec 13, 8:00 AM CSTSNOW 57 Ese Acres, KS
Dec 13, 8:00 AM CSTSNOW 5Medicine Lodge, KSREPORT RECEIVED THROUGH SOCIAL MEDIA.
Dec 13, 8:00 AM CSTSNOW 5.31 Nw Ulysses, KS.
Dec 13, 8:00 AM CSTSNOW 5.31 Nw Ulysses, KS
Dec 13, 8:00 AM CSTSNOW 5.5Protection, KS
Dec 13, 8:00 AM CSTSNOW 5.5Ulysses, KS
Dec 13, 8:00 AM CSTSNOW 611 N Tice, KS
Dec 13, 8:00 AM CSTSNOW 61 E Minneola, KS
Dec 13, 8:00 AM CSTSNOW 65 S Sublette, KS
Dec 13, 8:00 AM CSTSNOW 6Johnson City, KS.
Dec 13, 8:00 AM CSTSNOW 6Johnson City, KS
Dec 13, 8:00 AM CSTSNOW 6Satanta, KS
Dec 13, 8:00 AM CSTSNOW 6Sublette, KS.
Dec 13, 8:00 AM CSTSNOW 6Sublette, KS
Dec 13, 8:00 AM CSTSNOW 7Elkhart, KS
Dec 13, 8:00 AM CSTSNOW 7Hugoton, KS
Dec 13, 8:00 AM CSTSNOW 8Coldwater, KS
Dec 13, 8:00 AM CSTSNOW 8Meade State Park, KSREPORT RECEIVED THROUGH SOCIAL MEDIA.
Dec 13, 8:00 AM CSTSNOW 12Moscow, KS
Dec 13, 8:00 AM CSTSNOW 12Plains City, KS
Dec 13, 8:00 AM CSTSNOW 14Meade, KS
Dec 13, 8:12 AM CSTSNOW 4.5Dodge City, KS
Dec 13, 8:14 AM CSTSNOW 5Copeland, KS.
Dec 13, 8:14 AM CSTSNOW 5Copeland, KS
Dec 13, 8:32 AM CSTSNOW 58 N Manter, KS
Dec 13, 8:33 AM CSTSNOW 8.5Ulysses, KS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 7.4 hours before the alert went out and 68 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2020-12-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2020-12-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -42 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
617 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
-42 m²/s²
0-3 km storm-relative helicity
20 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

564 
WWUS43 KDDC 120723
WSWDDC

URGENT - WINTER WEATHER MESSAGE
National Weather Service Dodge City KS
123 AM CST Sat Dec 12 2020

KSZ086>089-122100-
/O.UPG.KDDC.WW.Y.0018.201213T0000Z-201213T2100Z/
/O.NEW.KDDC.WS.W.0003.201213T0000Z-201213T2100Z/
Seward-Meade-Clark-Comanche-
Including the cities of Liberal, Meade, Plains City, Fowler, 
Ashland, Minneola, Coldwater, Lake Coldwater, and Protection
123 AM CST Sat Dec 12 2020

...WINTER STORM WARNING IN EFFECT FROM 6 PM THIS EVENING TO 3 PM
CST SUNDAY...

* WHAT...Snow expected. Total snow accumulations of 5 to 7 
  inches.

* WHERE...Seward, Meade, Clark and Comanche Counties.

* WHEN...From 6 PM this evening to 3 PM CST Sunday.

* IMPACTS...Plan on hazardous road conditions. Visibility will 
  be reduced to one half mile or less at times in heaviest 
  snowfall.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you must travel, keep an extra flashlight, food, and water in
your vehicle in case of an emergency. 

The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1.

&&

$$

KSZ061>064-074>081-084-085-090-122100-
/O.CON.KDDC.WW.Y.0018.201213T0000Z-201213T2100Z/
Hamilton-Kearny-Finney-Hodgeman-Stanton-Grant-Haskell-Gray-Ford-
Edwards-Kiowa-Pratt-Morton-Stevens-Barber-
Including the cities of Syracuse, Lakin, Deerfield, Garden City, 
Jetmore, Hanston, Johnson City, Ulysses, Sublette, Satanta, 
Cimarron, Montezuma, Dodge City, Kinsley, Lewis, Greensburg, 
Haviland, Pratt, Elkhart, Hugoton, Medicine Lodge, and Kiowa
123 AM CST Sat Dec 12 2020 /1223 AM MST Sat Dec 12 2020/

...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 6 PM CST /5 PM
MST/ THIS EVENING TO 3 PM CST /2 PM MST/ SUNDAY...

* WHAT...Snow expected. Total snow accumulations of 3 to 5 
  inches. Isolated 6 inch amount is possible.

* WHERE...Portions of south central and southwest Kansas. 
  Greatest risk for highest snowfall amounts near Oklahoma 
  border.

* WHEN...From 6 PM CST /5 PM MST/ Saturday to 3 PM CST /2 PM 
  MST/ Sunday.

* IMPACTS...Plan on hazardous road conditions. Visibility will 
  be reduced to one half mile or less at times in heaviest 
  snowfall.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Weather Advisory for snow means that periods of snow
will cause primarily travel difficulties. Be prepared for snow
covered roads and limited visibilities...and use caution while
driving.

The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1.

&&

$$
3 follow-up statements
540 
WWUS43 KDDC 121844
WSWDDC

URGENT - WINTER WEATHER MESSAGE
National Weather Service Dodge City KS
1244 PM CST Sat Dec 12 2020

...Widespread Accumulating Snow Tonight and Sunday Morning...

KSZ061>063-074>078-080-084-085-090-131200-
/O.UPG.KDDC.WW.Y.0018.201213T0000Z-201213T2100Z/
/O.EXA.KDDC.WS.W.0003.201213T0000Z-201213T2100Z/
Hamilton-Kearny-Finney-Stanton-Grant-Haskell-Gray-Ford-Kiowa-
Morton-Stevens-Barber-
Including the cities of Syracuse, Lakin, Deerfield, Garden City, 
Johnson City, Ulysses, Sublette, Satanta, Cimarron, Montezuma, 
Dodge City, Greensburg, Haviland, Elkhart, Hugoton, 
Medicine Lodge, and Kiowa
1244 PM CST Sat Dec 12 2020 /1144 AM MST Sat Dec 12 2020/

...WINTER STORM WARNING IN EFFECT FROM 6 PM CST /5 PM MST/ THIS
EVENING TO 3 PM CST /2 PM MST/ SUNDAY...

* WHAT...Heavy snow expected. Total snow accumulations of 5 to 7
  inches. North winds gusting to 30 mph. 

* WHERE...Portions of south central and southwest Kansas.

* WHEN...From 6 PM CST /5 PM MST/ this evening to 3 PM CST /2 PM 
  MST/ Sunday.

* IMPACTS...Expect roadways to become snowpacked and treacherous.
  Some blowing and drifting will occur in open areas. Heavy snow
  will reduce visibility to less than one half mile at times. 
  Travel will be most difficult after midnight tonight through 
  early Sunday.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you must travel, keep an extra flashlight, food, and water in
your vehicle in case of an emergency. 

The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1.

&&

Turner

$$

KSZ086>089-131200-
/O.CON.KDDC.WS.W.0003.201213T0000Z-201213T2100Z/
Seward-Meade-Clark-Comanche-
Including the cities of Liberal, Meade, Plains City, Fowler, 
Ashland, Minneola, Coldwater, Lake Coldwater, and Protection
1244 PM CST Sat Dec 12 2020

...WINTER STORM WARNING REMAINS IN EFFECT FROM 6 PM THIS EVENING
TO 3 PM CST SUNDAY...

* WHAT...Heavy snow expected. Total snow accumulations of 5 to 7 
  inches. North winds gusting to 30 mph. 

* WHERE...Seward, Meade, Clark and Comanche Counties.

* WHEN...From 6 PM this evening to 3 PM CST Sunday.

* IMPACTS...Expect roadways to become snowpacked and treacherous.
  Some blowing and drifting will occur in open areas. Heavy snow
  will reduce visibility to less than one half mile at times. 
  Travel will be most difficult after midnight tonight through 
  early Sunday.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you must travel, keep an extra flashlight, food, and water in
your vehicle in case of an emergency. 

The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1.

&&

$$

KSZ043>045-131200-
/O.EXA.KDDC.WW.Y.0018.201213T0000Z-201213T2100Z/
Scott-Lane-Ness-
Including the cities of Scott City, Scott State Lake, Dighton, 
and Ness City
1244 PM CST Sat Dec 12 2020

...WINTER WEATHER ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO
3 PM CST SUNDAY...

* WHAT...Light snow expected. Total snow accumulations of 1 to 3 
  inches.

* WHERE...Scott, Lane and Ness Counties.

* WHEN...From 6 PM CST /5 PM MST/ Saturday to 3 PM CST /2 PM 
  MST/ Sunday.

* IMPACTS...Plan on hazardous road conditions. Visibility will be
  reduced at times.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. 

The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1.

&&

$$

KSZ064-079-081-131200-
/O.CON.KDDC.WW.Y.0018.201213T0000Z-201213T2100Z/
Hodgeman-Edwards-Pratt-
Including the cities of Jetmore, Hanston, Kinsley, Lewis, 
and Pratt
1244 PM CST Sat Dec 12 2020

...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 6 PM THIS
EVENING TO 3 PM CST SUNDAY...

* WHAT...Snow expected. Total accumulations 2 to 4 inches. 

* WHERE...Portions of south central and southwest Kansas. 
 
* WHEN...From 6 PM CST /5 PM MST/ Saturday to 3 PM CST /2 PM 
  MST/ Sunday.

* IMPACTS...Plan on hazardous road conditions. Visibility will be
  reduced to one half mile or less at times in heaviest snowfall.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. 

The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1.

&&

$$

Turner
126 
WWUS43 KDDC 130902
WSWDDC

URGENT - WINTER WEATHER MESSAGE
National Weather Service Dodge City KS
302 AM CST Sun Dec 13 2020

...Widespread Accumulating Snow Continues This Morning...

KSZ061>063-074>078-080-084>090-131800-
/O.CON.KDDC.WS.W.0003.000000T0000Z-201213T2100Z/
Hamilton-Kearny-Finney-Stanton-Grant-Haskell-Gray-Ford-Kiowa-
Morton-Stevens-Seward-Meade-Clark-Comanche-Barber-
Including the cities of Syracuse, Lakin, Deerfield, Garden City, 
Johnson City, Ulysses, Sublette, Satanta, Cimarron, Montezuma, 
Dodge City, Greensburg, Haviland, Elkhart, Hugoton, Liberal, 
Meade, Plains City, Fowler, Ashland, Minneola, Coldwater, 
Lake Coldwater, Protection, Medicine Lodge, and Kiowa
302 AM CST Sun Dec 13 2020 /202 AM MST Sun Dec 13 2020/

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 3 PM CST /2 PM
MST/ THIS AFTERNOON...

* WHAT...Heavy snow. Additional snow accumulations of 2 to 4 
  inches.

* WHERE...Portions of south central and southwest Kansas.

* WHEN...Until 3 PM CST /2 PM MST/ this afternoon.

* IMPACTS...Plan on slippery road conditions. Patchy blowing 
  snow could significantly reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you must travel, keep an extra flashlight, food, and water in
your vehicle in case of an emergency. 

The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1.

&&

$$

KSZ043>045-064-079-081-131800-
/O.CON.KDDC.WW.Y.0018.000000T0000Z-201213T2100Z/
Scott-Lane-Ness-Hodgeman-Edwards-Pratt-
Including the cities of Scott City, Scott State Lake, Dighton, 
Ness City, Jetmore, Hanston, Kinsley, Lewis, and Pratt
302 AM CST Sun Dec 13 2020

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THIS
AFTERNOON...

* WHAT...Snow. Additional snow accumulations of 1 to 3 inches.

* WHERE...Portions of south central, southwest and west central 
  Kansas.

* WHEN...Until 3 PM CST this afternoon.

* IMPACTS...Plan on slippery road conditions.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. 

The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1.

&&

$$
116 
WWUS43 KDDC 131547
WSWDDC

URGENT - WINTER WEATHER MESSAGE
National Weather Service Dodge City KS
947 AM CST Sun Dec 13 2020

...Winter Storm Has Ended...

KSZ061>063-074>078-080-084>090-131700-
/O.CAN.KDDC.WS.W.0003.000000T0000Z-201213T2100Z/
Hamilton-Kearny-Finney-Stanton-Grant-Haskell-Gray-Ford-Kiowa-
Morton-Stevens-Seward-Meade-Clark-Comanche-Barber-
Including the cities of Syracuse, Lakin, Deerfield, Garden City, 
Johnson City, Ulysses, Sublette, Satanta, Cimarron, Montezuma, 
Dodge City, Greensburg, Haviland, Elkhart, Hugoton, Liberal, 
Meade, Plains City, Fowler, Ashland, Minneola, Coldwater, 
Lake Coldwater, Protection, Medicine Lodge, and Kiowa
947 AM CST Sun Dec 13 2020 /847 AM MST Sun Dec 13 2020/

...WINTER STORM WARNING IS CANCELLED...

The last of the snow will end across the southeast counties over
the next hour. Sunshine will return this afternoon.
Many roadways in the winter storm warning area remain snowpacked
and treacherous. Allow extra time to reach your destination. 


$$

KSZ043>045-064-079-081-131700-
/O.CAN.KDDC.WW.Y.0018.000000T0000Z-201213T2100Z/
Scott-Lane-Ness-Hodgeman-Edwards-Pratt-
Including the cities of Scott City, Scott State Lake, Dighton, 
Ness City, Jetmore, Hanston, Kinsley, Lewis, and Pratt
947 AM CST Sun Dec 13 2020

...WINTER WEATHER ADVISORY IS CANCELLED...

Snow has ended. Sunshine will return this afternoon. 

$$

Turner

What forecasters said that day

The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Dodge City, KS wrote its last area forecast discussion before this winter storm warning went out at Dec 11, 11:11 PM CST, 2 hours 12 minutes earlier.

Area forecast discussion, Dec 11, 11:11 PM CST, 2 hours 12 minutes before
Area Forecast Discussion
National Weather Service Dodge City KS
1111 PM CST Fri Dec 11 2020

...Updated aviation...

.SHORT TERM...(This evening through Saturday)
Issued at 237 PM CST Fri Dec 11 2020

Ongoing very light precipitation across eastern Colorado and
adjacent far southwest Kansas will slowly wane through the evening
hours. We do not expect any accumulating snow, although some
stations will continue to report visibility 3 to 5 miles in light
snow. As mentioned in previous discussions, it still appears that
the nascent wrap-around deformation zone, when it forms later this
evening, will remain just northeast of Ellis County across north
central Kansas. Otherwise, the remainder of the night and into
Saturday will be fairly quiet on a continued northwest wind 10 to 15
mph.

Eyes then turn toward Colorado again late tomorrow as a much more
impressive system is poised to impact southwest Kansas. All models
from global spectral to high-resolution convective-allowing show a
formidable precipitation event, all of which in the form of snow.
The main question that remains, as always, will be placement of
heaviest snow. There has been a slight trend south in the track when
you average all the models out, such that the 3-6" snowfall amounts
will be along primarily the Oklahoma border as the 700mb warm
frontogenetic zone sets up Saturday evening.

Development in the 800-500mb layer looks ideal for strong
frontogenetic forcing aiding in vigorous ascent at times,
particularly between the Ark River and the Oklahoma border in the 03-
12Z time frame. The main frontogenetic zone of ascent will translate
southeast during this time frame, so any one specific location is
not expected to see high snowfall rates for any more than a few
hours. This is aspect of this system that prevented us from going
with a Winter Storm Watch. Snowfall rates during the 2-4 hour peak
is expected to be 1/2 to perhaps even 1 inch per hour at times. This
will certainly lead to hazardous travel, especially considering
there will be no help for timing of the day (no insolation to help
road temperatures out).

We went ahead and hoisted a coordinated Winter Weather Advisory for
2 to 5 inches of snow. If this storm slows down any more than shown
AND does not shift any more south, a few 6-inch amounts will
probably occur somewhere across our southern counties (probably the
same areas that had the maximum snow amounts with the last storm!).
Once again, just like the last storm, the I-70 counties will largely
miss out. Snowfall rates will improve after daybreak except for the
far south central areas of the Red Hills region. Snowfall rates down
there should improve by midday.

.LONG TERM...(Saturday night through Friday)
Issued at 237 PM CST Fri Dec 11 2020

Yet another storm on Tuesday will be the main highlight in the Long
Term portion of the forecast. While there are still quite a bit of
obvious uncertainties at this forecast time frame, there is slowly
growing confidence in another at least light snow accumulation
event. This would be focused mainly during the daytime hours Tuesday
as an upper level jet streak digs down the backside of the next
approaching trough. The Tuesday system would be fairly progressive,
despite closing off a closed low center, so this does not appear to
be a high-impact event in the making, but certainly something will
be watching closely. We rose Tuesday POPs just a little bit over the
initialized NBM in collaboration with NWS ICT and GLD. The remainder
of the week will likely be fairly quiet as a general rule with the
larger scale pattern becoming lower amplitude in nature with a
slight northwest flow aloft flavor to it. It certainly does not
appear any arctic air will be moving our direction in this flow
regime mid to late next week.

&&

.AVIATION...(For the 06Z TAFS through 06Z Saturday night)
Issued at 1111 PM CST Fri Dec 11 2020

Mainly MVFR cigs will prevail this morning as a weather disturbance
slowly exits out of the general area. Cigs may temporarily improve
to low VFR this afternoon as the terminals will be between weather
systems. Attention then turns to towards the end of the TAF pd. A second
system will bring moderate snow, especially for KGCK, KDDC, and KLBL
through the overnight hours heading into Sunday morning. IFR to LIFR
cigs and vis will be likely with this second wave of weather.

&&

.PRELIMINARY POINT TEMPS/POPS...
DDC  27  39  24  37 /  20   0  80  50
GCK  22  38  22  36 /  10   0  80  40
EHA  24  39  24  35 /  30  10  90  50
LBL  25  38  25  33 /  20   0  90  60
HYS  27  39  23  41 /  40   0  20  20
P28  31  42  27  38 /  10   0  80  70

&&

.DDC WATCHES/WARNINGS/ADVISORIES...
Winter Weather Advisory from 6 PM CST /5 PM MST/ Saturday to 3
PM CST /2 PM MST/ Sunday for KSZ061>064-074>081-084>090.

&&

SHORT TERM...Umscheid
LONG TERM...Umscheid
AVIATION...Sugden

Nearby

Winter Storm Warnings in Kansas, 2020Every winter storm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.